Given a parabolic cylinder Q = (0, T) x Omega, where Omega subset of R(N) is a bounded domain, we prove new properties of solutions of u(t) - Delta pu = mu in Q with Dirichlet boundary conditions, where mu is a finite Radon measure in Q. We first prove a priori estimates on the p-parabolic capacity of level sets of u. We then show that diffuse measures (i.e., measures which do not charge sets of zero parabolic p-capacity) can be strongly approximated by the measures mu(k) = (T(k) (u))(t)-Delta(p)(T(k) (u)), and we introduce a new notion of renormalized solution based on this property. We finally apply our new approach to prove the existence of solutions of u(t) - Delta pu + h(u) = mu in Q, for any function h such that h(s) s >= 0 and for any diffuse measure mu; when h is nondecreasing, we also prove uniqueness in the renormalized formulation. Extensions are given to the case of more general nonlinear operators in divergence form.

Diffuse measures and nonlinear parabolic equations / Petitta, Francesco; Augusto C., Ponce; Alessio, Porretta. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - STAMPA. - 11:4(2011), pp. 861-905. [10.1007/s00028-011-0115-1]

Diffuse measures and nonlinear parabolic equations

PETITTA, FRANCESCO;
2011

Abstract

Given a parabolic cylinder Q = (0, T) x Omega, where Omega subset of R(N) is a bounded domain, we prove new properties of solutions of u(t) - Delta pu = mu in Q with Dirichlet boundary conditions, where mu is a finite Radon measure in Q. We first prove a priori estimates on the p-parabolic capacity of level sets of u. We then show that diffuse measures (i.e., measures which do not charge sets of zero parabolic p-capacity) can be strongly approximated by the measures mu(k) = (T(k) (u))(t)-Delta(p)(T(k) (u)), and we introduce a new notion of renormalized solution based on this property. We finally apply our new approach to prove the existence of solutions of u(t) - Delta pu + h(u) = mu in Q, for any function h such that h(s) s >= 0 and for any diffuse measure mu; when h is nondecreasing, we also prove uniqueness in the renormalized formulation. Extensions are given to the case of more general nonlinear operators in divergence form.
2011
measure data; nonlinear equations with absorption; parabolic capacity; renormalized solutions
01 Pubblicazione su rivista::01a Articolo in rivista
Diffuse measures and nonlinear parabolic equations / Petitta, Francesco; Augusto C., Ponce; Alessio, Porretta. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - STAMPA. - 11:4(2011), pp. 861-905. [10.1007/s00028-011-0115-1]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/429020
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 69
  • ???jsp.display-item.citation.isi??? 58
social impact